# SDR SWAA2016102408977

- Difficulty date: October 20, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 32,208 hours, 18,913 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD TRAILING EDGE AFT FLAP DELAMINATED.   REPAIRED THE AFT FLAP IAW EA.
